Armenian Journal of Mathematics

A life, devoted to the science

Babayan, Armenak and Gevorgyan, Levon (2011) A life, devoted to the science. Armenian Journal of Mathematics, 3 (4). pp. 142-151. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
242Kb

Abstract

Item Type:Article
Subjects:00-xx General
ID Code:406
Deposited By:Professor Anry Nersesyan
Deposited On:02 Dec 2011 17:59
Last Modified:06 Dec 2011 13:38

Repository Staff Only: item control page